# SDR ASAA2024032048848

- Difficulty date: March 20, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 67,425 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654A0004134
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA R1 DOOR MOPSILL HAS CORROSION STA 294-344. GROUNDED - YES. REMOVED AND REPLACED R1 AREA LOWER MOPSILL CHORD WITH NEW CHORD IAW BOEING 737-900 SRM 51-40-02, 51-40-05. W=.75" O=.080 R=.066 L=2.0" D=.014
